# SDR ASAA1149455

- Difficulty date: March 28, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652597
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 400 BETWEEN STR 8R AND 9R.  REPAIRED FRAME IAW ASA EA AD20062609 400 53 119 REV 04/15/11.
